Advertisement

Jump to content


Photo

To much stomach acid can cause diarrhea?


  • Please log in to reply
2 replies to this topic

#1 Siea

Siea

    Prolific Member

  • Members
  • PipPipPip
  • 304 posts
  • Country:Sweden

Posted 25 January 2011 - 03:25 AM

Advertisement
Often it is said the opposite that to little acid can cause diarrhea.But today when on toilet I noticed a little burn in the ass when taking a dump...Got to thinking, could it be the stomach acid?I never had any blood in my stools. Is it worth getting something that lower the amount of stomach acid and see if I improve?


Advertisement

#2 crstar

crstar

    Prolific Member

  • Members
  • PipPipPip
  • 311 posts

Posted 25 January 2011 - 03:27 PM

it's probably not too much HCl, but too much gastrin & or histamine causing the burning.............gastrin is especially caustic...........both of them can cause D.........

#3 Gabriel

Gabriel

    Regular Member

  • Members
  • PipPip
  • 39 posts

Posted 25 January 2011 - 04:19 PM

It could also be bile production or if you eat spicey foods you can also get what i'd term as "napalm"(liquid fire)... :unsure:
I have a blog & I created my own IBS guide. :)





Advertisement


About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2014 All rights reserved IBS Self Help and Support Group

Website Monitoring by: AlertBot



This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here